# SDR HNAA2016053100159

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 60,748 hours, 68,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: SBY24ORF88
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON EMERGENCY EXIT DOOR 4DF INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY AT POSITION 3351, PS4 AND 3352 PS1 PART. INSTALLED AND REMOVED BATTERY 61-0478-11.  PART INSTALLED SN SBY124 & ORF88 PART REMOVED, SN JAX167 & 3524.
